Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 32, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Sep 15, 2010, 7:05 PM CDT for Butler County, Cowley County, Kansas. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 7:05 PM CDT (00:05 UTC)
- Expired
- Sep 15, 2010, 7:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 48 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 7:07 PM CDT | HAIL 0.88 | Douglass, KS | AMATEUR RADIO ESTIMATES NICKEL SIZED HAIL. |
| Sep 15, 7:13 PM CDT | HAIL 2 | 1 S Douglass, KS | AMATEUR RADIO ESTIMATES HEN EGG SIZED HAIL. |
| Sep 15, 7:16 PM CDT | TSTM WND GST 70 | 4 Nne Udall, KS | TRAINED SPOTTER ESTIMATES WIND GUSTS OF 60 TO 70 MPH. |
| Sep 15, 7:33 PM CDT | HAIL 2.5 | Udall, KS | EMERGENCY MANAGER ESTIMATES SOME TENNIS BALL HAIL AND GOLFBALL SIZED HAIL. |
| Sep 15, 7:34 PM CDT | HAIL 2.5 | Udall, KS | |
| Sep 15, 7:47 PM CDT | TORNADO | 8 N Winfield, KS | TORNADO REPORTED ON THE GROUND IN FLORAL BY EMERGENCY MANAGER. |
| Sep 15, 7:52 PM CDT | TORNADO | 12 Nw Dexter, KS | BRIEF ROPE TORNADO TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 3:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2218 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
243 WFUS53 KICT 160005 TORICT KSC015-035-160045- /O.NEW.KICT.TO.W.0032.100916T0005Z-100916T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 705 PM CDT WED SEP 15 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF UDALL...OR 16 MILES NORTHWEST OF WINFIELD...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... UDALL...DOUGLASS...ATLANTA AND ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3736 9714 3756 9714 3750 9673 3727 9684 TIME...MOT...LOC 0005Z 285DEG 18KT 3746 9711 $$ JAKUB
2 follow-up statements
237 WWUS53 KICT 160016 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 716 PM CDT WED SEP 15 2010 KSC015-035-160045- /O.CON.KICT.TO.W.0032.000000T0000Z-100916T0045Z/ BUTLER KS-COWLEY KS- 716 PM CDT WED SEP 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COWLEY AND SOUTHWESTERN BUTLER COUNTIES UNTIL 745 PM CDT... AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST OF UDALL...OR 14 MILES NORTHWEST OF WINFIELD...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... DOUGLASS...ATLANTA AND ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. VERY LARGE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS TO 70 MPH ALSO ARE POSSIBLE. && LAT...LON 3736 9714 3756 9714 3750 9673 3727 9684 TIME...MOT...LOC 0016Z 285DEG 18KT 3745 9704 $$ DARMOFAL
348 WWUS53 KICT 160031 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 731 PM CDT WED SEP 15 2010 KSC015-160040- /O.CAN.KICT.TO.W.0032.000000T0000Z-100916T0045Z/ BUTLER KS- 731 PM CDT WED SEP 15 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN BUTLER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3736 9714 3747 9714 3747 9674 3727 9684 TIME...MOT...LOC 0030Z 305DEG 26KT 3736 9692 $$ KSC035-160045- /O.CON.KICT.TO.W.0032.000000T0000Z-100916T0045Z/ COWLEY KS- 731 PM CDT WED SEP 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COWLEY COUNTY UNTIL 745 PM CDT... AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES NORTH OF WINFIELD...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... AREAS BETWEEN ATLANTA AND WINFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3736 9714 3747 9714 3747 9674 3727 9684 TIME...MOT...LOC 0030Z 305DEG 26KT 3736 9692 $$ DARMOFAL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Sep 15, 6:57 PM CDT, 8 minutes earlier.
Area forecast discussion, Sep 15, 6:57 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 657 PM CDT WED SEP 15 2010 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ONGOING CONVECTION HAS MADE THINGS MORE CONFIDENT IN THE COMING FORECAST. CONVECTION SHOULD BE MOVING EAST AWAY FROM KICT BY 01Z. KSLN AND KRSL ARE OUT OF THE THREAT AND SHOULD REMAIN VFR. KCNU HAS A SIGNIFICANT SUPERCELL HEADING TOWARD THE AIR SPACE AND IT SHOULD AFFECT THEM BEFORE 02Z. ONCE THIS STORM PASSES...THERE IS ANOTHER CHANCE OF STORMS BEHIND THESE...BUT CONFIDENCE IN THIS IS LOW. SO AT THIS TIME...LEFT CONVECTION OUT OF THE TAF AFTER THIS INITIAL STORM. SUPERCELLS HAVE BEEN PRODUCING HAIL LARGER THAN BASEBALL SIZE...WINDS TO 70 MPH...AND ISOLATED TORNADOES. ONCE ALL OF THE CONVECTION PASSES...ABOUT 04Z...WINDS WILL BECOME NORTH-NORTHEAST WITH SKIES CLEARING. VFR FOR THE REMAINDER OF THE KCNU TAF PERIOD. COOK && .PREV DISCUSSION... /ISSUED 309 PM CDT WED SEP 15 2010/ DISCUSSION... FORECAST CONCERNS...SEVERE WEATHER RISK THROUGH EARLY THIS EVENING...THEN SYNOPTIC FRONTAL POSITION/MOVEMENT THIS WEEKEND. VERY INTERESTING WEATHER SCENARIO WAS DEVELOPING AT MID-AFTERNOON WITH INTERACTION OF SYNOPTIC AND MESOSCALE BOUNDARIES ACROSS THE FORECAST AREA. SURFACE LOW PRESSURE WAS LOCATED JUST EAST OF KDDC WITH SURFACE BOUNDARY EXTENDING EAST ACROSS SOUTH CENTRAL KANSAS JUST NORTH OF KICT. MEANWHILE THE SYNOPTIC FRONT WAS SITUATED FROM NORTH CENTRAL INTO WESTERN KANSAS. MESO ANALYSIS AND THE RUC MODEL SUGGEST MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE JUST EAST OF SURFACE LOW AND ALONG MESO BOUNDARY ACROSS SOUTH CENTRAL KANSAS DURING THE LATE AFTERNOON. A VERY UNSTABLE AIRMASS AND STRONG EFFECTIVE DEEP LAYER SHEAR WILL SUPPORT SEVERE STORMS AND A FEW SUPERCELLS IN THE FIRST FEW HOURS OF INITIATION WITH DAMAGING WINDS AND LARGE HAIL. INCREASED LOW LEVEL HELICITY ALONG THE AFOREMENTIONED BOUNDARY EAST OF SURFACE LOW WILL ALSO PRESENT A RISK FOR TORNADOES UNTIL DARK ACROSS SOUTH CENTRAL KANSAS. WHILE A RISK FOR SEVERE STORMS WILL CONTINUE THROUGH THE EVENING...THE CONVECTION SHOULD TRANSITION TO MORE OF A LINEAR STRUCTURE WITH FORCING ALONG THE COLD FRONT TONIGHT WITH LOCALLY HEAVY RAIN EXPECTED FOR THE SOUTHERN FLINT HILLS AND SOUTHEAST KANSAS. SOMEWHAT COOLER AND DRIER AIR WILL ADVECT SOUTH ACROSS THE AREA ON THURSDAY AS SURFACE HIGH PRESSURE MOVES ACROSS THE LOWER MISSOURI VALLEY. CLOUDS ARE EXPECTED TO INCREASE LATE IN THE DAY INTO THURSDAY NIGHT AS MID-LEVEL WARM ADVECTION/LIFT IS PROGGED BY BOTH THE GFS AND NAM. THERE IS SLIGHT CONCERN THAT SOME ELEVATED SHOWERS/WEAK CONVECTION COULD DEVELOP THURSDAY NIGHT...HOWEVER FOR NOW HAVE LEFT FORECAST DRY. WHILE A VERY WARM AND BASICALLY DRY FORECAST IS EXPECTED OVER THE WEEKEND...THE CHALLENGE BECOMES HOW FAR SOUTH A MODIFIED CANADIAN AIRMASS/COLD FRONT WILL COME BEFORE STALLING AND THEN RETREATING NORTH AGAIN INTO EARLY NEXT WEEK. A VERY DEEP UPPER LOW IS PROGGED TO ROTATE EAST ACROSS CENTRAL/EASTERN CANADA ON FRIDAY INTO SATURDAY...DISLODGING A CANADIAN AIRMASS SOUTH ACROSS THE NORTHERN PLAINS/MIDWEST. THE 12Z GFS REMAINS FURTHER SOUTH WITH THE FRONTAL MOVEMENT/POSITION...POSSIBLY TO ALONG THE I-70 CORRIDOR SATURDAY NIGHT INTO SUNDAY...WHICH IS ALSO SUPPORTED BY THE ENSEMBLE MEAN. WHILE A BIT FURTHER NORTH...THE ECMWF HAS TRENDED SOUTH OVER THE PAST FEW RUNS. FOR NOW HAVE OPTED TO STAY WARM...THOUGH TRIMMED BACK MAXS A BIT FOR SUNDAY. SUBTLE CHANGES IN THE MODELS COULD RESULT IN THIS AIRMASS COMING FURTHER SOUTH WITH COOLER MAXS...AND CAN BE REFINED BY LATER SHIFTS. LITTLE CHANGE TO THE OUTER PERIODS EXPECTED WITH POTENTIAL COLD FRONTAL PASSAGE AGAIN BY TUESDAY NIGHT AND WEDNESDAY. HOWEVER VERY WARM TEMPERATURES LOOK TO STAY INTO EARLY NEXT WEEK AHEAD OF THIS FRONTAL PASSAGE. DARMOFAL AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTION AND FRONT TIMING ARE THE MAIN CHALLENGES...CONFIDENCE LOW. BOUNDARY RESIDES FROM KPTT-K9K8-KICT-KCFV LINE. EXPECT CONVECTION TO DEVELOP ALONG THIS LINE AND MOVE SOUTHEAST. THIS SHOULD OCCUR AROUND 20-22Z. CONVECTION IS LEAST LIKELY TO AFFECT KRSL AND MOST LIKELY TO AFFECT KICT AND KCNU. WINDS ARE VERY DIFFICULT AT THIS TIME...AS SEVERAL BOUNDARIES REMAIN ACROSS THE FORECAST AREA. NORTH OF THE PREVIOUSLY MENTIONED BOUNDARY...WINDS SHOUDL REMAIN AROUND 12014KT WITH CIGS AROUND 2000 FEET. SOUTH OF IT...IT SHOULD BE 18018G28KT. THE FRONT IS EXPECTED TO PICK UP SPEED AND MOVE THROUGH THE AREA THIS EVENING...WITH WINDS SHIFTING TO 34012KT. AS HIGH PRESSURE MOVES IN FROM THE NORTH...THE WINDS WILL GRADUALLY BECOME NORTHEASTERLY. COOK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 82 62 89 / 50 10 10 10 HUTCHINSON 61 80 61 89 / 30 10 10 10 NEWTON 62 80 60 88 / 40 10 10 10 ELDORADO 63 81 59 89 / 50 10 10 10 WINFIELD-KWLD 66 83 62 89 / 70 10 10 10 RUSSELL 58 79 60 87 / 10 0 10 10 GREAT BEND 58 80 61 89 / 10 10 10 10 SALINA 60 79 60 89 / 20 0 10 10 MCPHERSON 60 79 61 89 / 20 0 10 10 COFFEYVILLE 68 82 60 89 / 60 10 10 10 CHANUTE 64 80 58 87 / 60 10 10 10 IOLA 64 80 57 87 / 60 10 10 10 PARSONS-KPPF 66 81 59 88 / 60 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 15, 3:49 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 349 PM CDT WED SEP 15 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 349 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING GENERALLY ALONG AND SOUTH OF HIGHWAY 50...INCLUDING ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS. WHILE DAMAGING WINDS AND LARGE HAIL ARE EXPECTED ACROSS THESE AREAS...THERE IS AN INCREASED RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL KANSAS...INCLUDING HAIL LARGER THAN GOLF BALL SIZE...DAMAGING WINDS IN EXCESS OF 75 MPH AND TORNADOES. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA FROM LATE TUESDAY INTO TUESDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED THIS EVENING...FOR AREAS GENERALLY ALONG AND SOUTH OF HIGHWAY 50...INCLUDING ALL OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KRC
In the hours before
Local storm report, Sep 15, 6:38 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TORNADO 6 E CLEARWATER 37.51N 97.39W
09/15/2010 SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS A TORNADO ON THE GROUND AT 103RD
STREET AND SOUTH RIDGE ROAD.
&&
VJPLocal storm report, Sep 15, 6:39 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST 4 S FLORENCE 38.18N 96.93W
09/15/2010 E70 MPH MARION KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 70 MPH AND PEA SIZED HAIL.
&&
VJPLocal storm report, Sep 15, 6:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 4 N PIEDMONT 37.68N 96.37W
09/15/2010 GREENWOOD KS PUBLIC
PUBLIC REPORTS BRIEF FUNNEL CLOUD THAT HAS SINCE
DISSIPATED.
&&
VJPLocal storm report, Sep 15, 6:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM FLOOD SOUTH WICHITA 37.60N 97.31W
09/15/2010 SEDGWICK KS AMATEUR RADIO
AMATEUR RADIO REPORTS FLOODING OVER THE CURB AT 31ST AND
WEST.
&&
VJPLocal storm report, Sep 15, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG SOUTH WICHITA 37.60N 97.31W
09/15/2010 SEDGWICK KS AMATEUR RADIO
AMATEUR RADIO REPORTS 8 INCH DIAMETER TREE LIMBS DOWN AND
SEVERAL OTHER BRANCHES AS WELL AS TELEPHONE POLES DOWN AT
57TH AND HYDRAULIC.
&&
VJPLocal storm report, Sep 15, 6:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FUNNEL CLOUD 3 S ROSE HILL 37.52N 97.13W
09/15/2010 BUTLER KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS BRIEF FUNNEL CLOUD NEAR THE
SUMNER ANDN BUTLER COUNTY LINE.
0652 PM TORNADO 1 E MULVANE 37.48N 97.22W
09/15/2010 SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS TORNADO ON THE GROUND FOR A BRIEF
PERIOD OF TIME.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:00 PM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 5 hr |
| Sep 15, 7:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 59 min |
| Sep 15, 7:11 PM CDT | Tornado Warning | ICT | Elk, Greenwood, Wilson | 34 min |
| Sep 15, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 46 min |
| Sep 15, 7:26 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 20 min |
| Sep 15, 7:39 PM CDT | Tornado Warning | ICT | Cowley | 43 min |
| Sep 15, 7:42 PM CDT | Tornado Warning | ICT | Elk, Greenwood, Wilson | 48 min |
| Sep 15, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 25 min |
| Sep 15, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 56 min |
| Sep 15, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 55 min |
| Sep 15, 8:29 PM CDT | Areal Flood Warning | ICT | Cowley, Sedgwick, Sumner | 3 hr |
| Sep 15, 8:32 PM CDT | Areal Flood Warning | ICT | Wilson | 12 hr |
| Sep 15, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 32 min |
| Sep 15, 9:57 PM CDT | Areal Flood Warning | ICT | Chautauqua | 108 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.